It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 138 for stopped taking lisinopril. (0.007 seconds)


... have you managed to come off lisinopril? if so, how? I'd like to come off it too and I am only on 2.5mg. (0 replies)
... I have been taking lisinopril for about 4 years now. At first I started to take 5 mg a day for the first several years. However, the last year or so I began to take 5 mg every other day. ... (3 replies)
... jip0890, same thing happened to me last Dec, I woke up with high pulse and high BP. I went to Dr and prescribed 10mg lisinopril which did nothing. But I asked to start on low dose. Added 5gm amlodipine and both together brought my BP way down. ... (10 replies)

... I stopped taking Lisinopril two weeks ago and I didn't have any diarrhea. ... (1 replies)
... ve only been on lisinopril for six months and have not stopped yet, but thought my situation would be relevant anyway. My doc started me on 5mg back in May. ... (3 replies)
Lisinopril Allergy
Aug 20, 2016
... I have been taking lisinopril for about two years with no major problems but it wasn't lowering my blood pressure. This pass March my dose was moved up to 40 mg. ... (3 replies)
... lism to retain potassium. I am a vegetarian. My foods contain a lot of potassium. I was getting all kinds of nasty side effects, especially breathing problems. I stopped taking Quinapril and can now adhere to my diet with fewer nasty side effects. ... (3 replies)
... I take lisinopril and no cough problem, I have a little cough from sinus drainage sometimes but I had that problem before taking lisinopril. about 20 percent of people who take ace inhibitors get the cough. ... (5 replies)
... BP reading at Dr's office. Prescribed low dose Lisinopril which did nothing and two weeks later added typical dose of amlodypine. THAT brought down my BP fast but also made me dizzy. ... (15 replies)
... I'm not really sure but the moment he looked to my medicine bottle, he asked how long I had been on it, and then told me about the reactions that some people have had to it. I'm guessing it's been published in medical journals or something. He didn't only mention Lisinopril, but the entire class of drugs of ACE inhibitors having this problem in some patients. I was shocked... (12 replies)
... I personally stopped lisinopril overnight and did not notice any problems...nor have I read of anyone with problems discoing cold turkey. ... (12 replies)
... YES. I developed a terrible cough for 2 months and my brain became "foggy". I couldn't remember crap. I just found out it was a reaction to Lisinopril. I stopped taking it a week ago and I am finally free of the cough and feel back to being as sharp as can be. I work out regularly and am in good shape. ... (3 replies)
... for her hypertension. She stopped taking HCTZ, however, about a month ago since both she and doctor agreed that her hypertension has stabilized. ... (1 replies)
... :eek: Thanks Sunshine, todays actually 2 weeks since I stopped taking the Lisinopril and last night I slept some in-between the cough which seems to wake up when I lay down in the bed. I'm going to stay off all BP meds until this clears up and hopefully soon. This is a terrible experience and makes people think the they have something else going on when its the medication... (21 replies)
... I started taking Lisinopril 4 years ago. After a few weeks I developed a burning pain just below my left ribcage about 2 inches from the sternum. I didn't connect it with the pills. ... (6 replies)
... hello again bethsheba , thats about all the information i know about lisinopril ...but you must have kidney blood tests before and after .... ... (19 replies)
... I do get fatigued on this med. It is the only med I am on. I was taking 12 mg daily now it is up to 25 mg daily. ... (3 replies)
Lisinopril
Mar 22, 2007
... I'm taking Lisinopril for high blood pressure and it seems to give me a sore throat that just aches. I stopped taking this med for 5 days and it went away. I started it again and it happened again. Does anyone else have this side effect? ... (4 replies)
... My previous doctor had me take Lisinopril but after three dosages it gave me a feeling like my chest was on fire. ... (4 replies)
... dmitted that my dose was too strong and that the medication was dropping my pressures too low. For your info, I was the one who told my doctor to take me off of lisinopril because I was originally told that my body was "adjusting" to the medication and 4 months later, my body still hadn't "adjusted". ... (10 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 04:42 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!